American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49M30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Rustum Choksi. On global minimizers for a variational problem with long-range interactions. Quart. Appl. Math. 70 (2012) 517-537.
Abstract, references, and article information
View Article: PDF

[2] Alexander J. Zaslavski. Existence of Exact Penalty in Constrained Optimization and the Mordukhovich Basic Subdifferential. Contemporary Mathematics 568 (2012) 251-257.
Book volume table of contents
View Article: PDF

[3] Daniel Reem. The Bregman Distance without the Bregman Function II. Contemporary Mathematics 568 (2012) 213-223.
Book volume table of contents
View Article: PDF

[4] Xinfu Chen, Y. H. Cheng and C. K. Law. Reconstructing potentials from zeros of one eigenfunction. Trans. Amer. Math. Soc. 363 (2011) 4831-4851. MR 2806693.
Abstract, references, and article information   
View Article: PDF

[5] R. Cominetti and O. Alemany. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999) 4847-4860. MR 1675174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1